15-Year-Old boy died suddenly just 2 days after the Pfizer Vaccine
A 15-year-old boy in Sonoma County, California, died suddenly just two days after he received his second does of the Pfizer Covid-19 vaccine.
PAYPAL: Clicca qui
STRIPE: Clicca qui
In alternativa, è possibile effettuare un bonifico bancario (SEPA) utilizzando il nostro conto
Titolare del conto: Come Don Chisciotte
IBAN: BE41 9674 3446 7410
Causale: Raccolta fondi
The boy, who was otherwise healthy, was found completely unresponsive in his bedroom when his mother checked up on him after he failed to wake up at the expected time. According to a Death Investigation Synopsis Report from the Sonoma County Sheriff’s Office, the boy was pronounced dead at the scene and registered for a post-mortem from a forensic pathologist.
Whilst the report does not directly link the Covid vaccine to the boy’s death, it is heavily implied. It said: “After extensive research, additional testing, and collaboration with numerous other entities, the cause of death was determined to be: ‘STRESS CARDIOMYOPATHY WITH PERIVASCULAR CORONARY ARTERY INFLAMMATION (hours to day), due to, UNKNOWN ETIOLOGY IN SETTING OF RECENT PFIZER-BIONTECH COVID-19 VACCINATION (days).’”
The report added that no other significant conditions contributed to his death.
The report continued, stating: “Since the etiology of the stress cardiomyopathy with perivascular coronary artery inflammation was unknown but was in the setting of a recent Pfizer-Biontech Covid-19 vaccination, I mannered this death as “UNDETERMINED”, which was consistent with the circumstances and cause.”
Stress cardiomyopathy occurs when severe emotional or physical stress causes the heart muscles to weaken quickly or severely. This causes a massive flow of adrenaline to narrow the arteries supplying blood to the heart or binds to the heart cells directly, causing them to take up calcium dangerously. The condition is more commonly referred to as “broken-heart syndrome” as it can occur after a period of emotional stress, such as the death of a loved one.
In a similar incident, a 13-year-old Michigan boy, Jacob Clynick, died just three days after he received his second dose of the vaccine. Clynick complained of a headache, fever and stomach ache the day before but it did not seem severe enough to require medical assistance. The boy, who died suddenly in his sleep, was described as being very healthy and is remembered for his kind spirit and love for camping.
The Centers for Disease Control and Prevention (CDC) has warned people to be vigilant for symptoms such as chest pain, shortness of breath and the feeling of a pounding heart after vaccination.
An advisory group for the CDC has warned of a “likely link” between heart inflammation in teenage boys and the Pfizer and Moderna vaccines. Myocarditis (inflammation of the heart muscle) and Pericarditis (inflammation of the protective sac around the heart) have also been observed in vaccinated adults, although it is notably higher in younger males following the second dose. Approximately 1000 cases of heart inflammation disorders have been reported to the CDC, however, this does not include those that go unreported.
A study posted on medRxiv carried out by researchers from the University of California found that teenage boys have a six times higher chance of suffering from heart problems caused by the Covid-19 vaccine than being hospitalised due to Covid-19. The conclusion was reached after researchers compared the rate of heart inflammation among people aged 12 to 17 with Covid-19 hospitalisation rates in the same age group.
CANALE YOUTUBE: https://www.youtube.com/@ComeDonChisciotte2003
CANALE RUMBLE: https://rumble.com/user/comedonchisciotte
CANALE ODYSEE: https://odysee.com/@ComeDonChisciotte2003
CANALI UFFICIALI TELEGRAM:
Principale - https://t.me/comedonchisciotteorg
Notizie - https://t.me/comedonchisciotte_notizie
Salute - https://t.me/CDCPiuSalute
Video - https://t.me/comedonchisciotte_video
CANALE UFFICIALE WHATSAPP:
Principale - ComeDonChisciotte.org